# SDR GTIA2020112635473

- Difficulty date: November 25, 2020
- Submitted: November 26, 2020
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 27,530 hours, 12,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW.  SERVICED R1 DOOR ASSIST TO PROPER LEVEL, IAW AMM 52-10-00.  LEAK CHECK NORMAL.
